# SDR DALA2017121208515

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 62,401 hours, 23,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Broken
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6700, L/P 3636166) L/H PACK PUTTING OUT HOT AIR IN AUTO. BURNING SMELL. DIRTY SOCK SMELL. OPERATING L/H PACK IN STBY MODE IS A LITTLE BETTER.FOUND BROKEN, L/H PACK BAY. REPLACED BROKEN L/H PACK HEAT EXCHANGER INLET DUCT PER B757 AMM 21-51.
